RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Statist. Probab. Lett., 2018, том 139, страницы 141–151 (Mi spl2)  

On limit distributions of estimators in irregular statistical models and a new representation of fractional Brownian motion

Nino E. Kordzakhiaa, Yury A. Kutoyantsbcd, Alexander A. Novikovef, Lin-Yee Hina

a Macquarie University, Sydney, NSW 2109, Australia
b Universite du Maine, Le Mans, France
c National Research University MPEI, Moscow, Russia
d Tomsk State University, Int Lab Stat Stochast Proc & Quantitat Finance, Tomsk, Russia
e University of Technology, Sydney, NSW 2007, Australia
f Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Финансовая поддержка Номер гранта
Российский научный фонд 14-49-00079
14-21-00162
Australian Research Council DP150102758
Research of Y. Kutoyants (partially supported by the grant of RSF 14-49-00079) was devoted to the analytical study of the asymptotic behavior of the MLE and BE estimators (Sections 1 and 3, Theorem 2). Research of A.Novikov was supported by the RSF 14-21-00162 and it was devoted to the representation of the fractional Brownian motion (Sections 1 and 2, Theorem 2) and to the simulation results (Section 4). Research of L. Hin was supported by Australian Research Council DP150102758. The authors are grateful to T. G. Ling for providing the C++ code for simulation of fBm.


DOI: https://doi.org/10.1016/j.spl.2018.04.004


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/spl2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:8

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019